# SDR DALA2023120710003

- Difficulty date: December 3, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 74,568 hours, 35,022 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 DISC: WITH APU BLEED ON APPROACHING GATE ELEC ODOR FLT DECK ONLY. C/A: MOKE AND FUMES REPORT FILLED OUT BY FLT CREW. ODOR WAS STRONG ENTERING COCKPIT. NO SMELL IN FWD OR AFT GALLIES OR IN CABIN. ( WIP 146853) C/W NO GO ODI PREVENTION PROGRAM AND TASK CARD # 0550-2002, TYPE 9 COCKPIT. INSPECTED COCKPIT INSTRUMENTS, OVERHEAD PANELS AND WIRING, CB PANELS AND WIRING AND CONTACTS. INSPECTED E&E BAYS AND FWD GALLEY LIGHTS AND OUTLETS AND WATER HEATER. COULD NOT DUPLICATE ODOR AND ODOR WAS NEVER REPORTED ANYWHERE BUT COCKPIT. PERFORMED ENGINE RUN AND CYCLED ENGINE GENERATORS, APU GENERATOR, BOTH PACKS WITH NO ODOR FOUND. OPERATED EXTERIOR LIGHTS, FUEL PUMPS AND HYD PUMPS AND NO ODOR FOUND. NO HISTORY. MCC CONTACTED. OK FOR SERVICE.
